# SDR SWAA2017090616096

- Difficulty date: August 31, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 45,965 hours, 26,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR WELL BRACKET CRACKED ABOVE AND INBOARD OF NR 2 AFT BOOST PUMP.  R&R BRACKET IAW SRM.
